Discussions that mention prinivil

Drug Interactions / Side Effects board


Hi,
New here and have a question. About 12 years ago I started taking zestril, then prinivil and for the last 2 yrs. lisinopril. B/P has been consistent, and never really had any side effects. A year ago, I developed this annoying lump in my throat. I've been semi-diagnosed with anything from menopausal to thyroid related. I've seen 3 different gp's in the group and an ent. No one had any idea why I have this lump sensation. The last 3 mos. I've been getting edemas around the throat and back which last about 4 hours and then disappear. My pharmacist suggested all this could be from a side effect of lisinopril. My doctor has switched me to toprol xl because He claims its a possibly also. My question is, does anyone know how long it takes to get rid of this sensation or what I can do to help it? It's driving me crazy!!!!!!!!!!!!!!
Other than that I feel fine but my neck feels swollen (but its not) at least the red rash on my neck for 10 years is gone. Also my throat and mouth is very dry. Any suggestions would be so greatly appreciated.................

thanks
patti :bouncing: